# SDR ASAA2016071017334

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 9,245 hours, 2,989 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spacer
- Part number: 3400012610
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE LUBRICATION INSPECTION REVEALED 10 FAN BLADES SPACERS TORN.  IAW TASK CARD 78472002. ITEMS 53 REQUIRES TEST 7 VIBRATION SURVEY IAW AMM 71-00-00.  ACFT GROUNDED.  REPLACED THE SPACERS.  PERFORMED TEST 7 VIBRATION SURVEY IAW AMM 71-00-00. VIBRATION TEST WITHIN LIMITS. OPS CHECKED GOOD.
